# SDR SIMA20160831001

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 34,601 hours, 30,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN & CLOSE.  SERVICED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  OPS CHECKED GOOD.
